# SDR SWAA2012031902382

- Difficulty date: February 12, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 28,776 hours, 16,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE CLIP IN FORWARD PIT CRACKED AT BS 500C, STR 26L.  REMOVED AND REPLACED CLIP IAW SRM.
